# SDR ABXA9700150

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557110
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE RIGHT MAIN LANDING GEAR WING MOUNTED DOOR DISBONDED AROUND THE CRANK ARM ATTACH FITTING.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR IAW DC-9 MAINTENANCE MANUAL CHAPTER 32-12-1.
